Wisconsin, 2016

Damaging Winds in Wisconsin, June 5, 2016

June 5, 2016 · NWS MKX · 16 events in 7 counties and zones

Clusters of strong to severe thunderstorms produced areas of straight line wind damage in southern WI as a cold front was passing through the region. WE Energies approximated 20,000 customers were without power for at least a brief period across southeast WI.

Where it happened

Every event with a place to put it. Tap one for its entry below.

  • Tornadoes
  • Tropical storms and surge
  • Floods
  • Wind
  • Hail
  • Winter weather
  • Heat and drought
  • Cold
  • Fire, smoke and dust
  • Marine and coastal
  • Other

Open the live radar over this ground

The toll

Deaths
0
Injuries
0
Property damage
$137,000
Crop damage
None recorded
Events
16

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What happened

The episode as NWS MKX wrote it up.

Clusters of strong to severe thunderstorms produced areas of straight line wind damage in southern WI as a cold front was passing through the region. WE Energies approximated 20,000 customers were without power for at least a brief period across southeast WI.

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Milwaukee, WI wrote its last area forecast discussion before the first event at Jun 5, 2:43 PM CST, 2 hours 38 minutes earlier.

Area forecast discussion, Jun 5, 2:43 PM CST, 2 hours 38 minutes before
Area Forecast Discussion
National Weather Service Milwaukee/Sullivan WI
343 PM CDT SUN JUN 5 2016

.SHORT TERM...

TONIGHT AND MONDAY...Forecast Confidence Is Medium.

500 mb vorticity maximum over northwestern Wisconsin is expected to
slide southeast through central and east central Wisconsin by 06Z
Monday. Strong vorticity advection with this feature, along with a
wind shift boundary, were supporting an area of showers and
thunderstorms across northwest to north central Wisconsin, with more
scattered activity southwest of there into southeast Minnesota.

These showers and storms should continue to slide southeast across
the forecast area into the early evening hours. The northern and
northeastern counties will have the highest POPs, closest to the
track of the 500 mb vorticity maximum.

Area forecast soundings from RAP showing perhaps a few hundred J/kg
of mean layer CAPE in the northern portions of the area. Mean layer
CAPE is pretty low further to the south.

Still, with the rather strong deep layer shear of 35 to 40 knots,
and the gusty low level winds, any showers/storms will be capable of
producing gusty winds. Small hail may be possible in the northern
counties. SPC has north central portions of the area in a marginal
risk for severe storms, which implies an isolated severe storm is
possible. The gusty winds would be the main hazard.

A quiet period is expected later tonight into early Monday morning,
before more 500 mb vorticity maxima move through the region later
Monday morning and afternoon. Kept chance pops going for this
period, highest in the late afternoon. Area forecast soundings
suggest a little more mean layer CAPE than this afternoon, with
similar deep layer shear values. Thus, gusty winds and perhaps small
hail would be possible with any storms.

Mild lows in the middle 50s to around 60 are expected tonight. Gusty
west winds Monday should bring highs into the middle 70s at least,
with upper 70s possible given today's trends.

Monday night through Wednesday night...Forecast confidence medium.

A few showers may linger early Mon eve in the wake of the cold
front. Otherwise, small chances of showers will continue
throughout the night as a shortwave trough within nwly flow aloft
moves across the area. Forecast soundings do become fairly moist
up to 700 mb with this feature. Some of these lgt showers could
linger into Tue am. Another strong shortwave trough will then
track from Upper MI to lower MI Tue nt with the associated sfc
trough/cold front passage Tue nt over S WI. Fcst soundings do
indicate some moistening, thus continued small PoPs for Tue aft
and night, mainly over the eastern half of S WI. High pressure and
mostly clear skies to then prevail Wed and Wed nt. A broad upper
ridge will be over the Rocky Mountains at this time with height
rises over S WI. Temps will be slightly below normal during this
period due to the nwly flow.

.LONG TERM...Thursday through Sunday...Forecast confidence medium.

A broad upper ridge over the Great Plains will gradually shift ewd
to the Upper MS River Valley for the weekend. At the sfc, low
pressure will track around the upper ridge, diving sewd across the
northern Great Lakes or Ontario for Fri-Sat. This will bring a
surge of swly winds and the passage of a warm front Thu nt and Fri
with the trailing cold front to then stall in the vicinity of S WI
for the weekend. There are chances of tstorms with the warm
advection Thu nt into Fri but with only slight chances at times
for the weekend. The stalled front will not be very active with a
lack of dynamics and capping. Very warm temps and increasing
humidity is expected.

&&

.AVIATION/00Z TAFS/...

Prevailing VFR conditions are expected tonight and Monday across TAF
sites. Gusty west winds are expected into early this evening, with
frequent gusts to 30 knots. These winds will weaken somewhat later
this evening and overnight, before becoming gusty out of the west
once again by late morning Monday. These gusty westerly winds should
linger Monday afternoon into early Monday evening.

Scattered showers and a few thunderstorms are anticipated into early
evening across the area. Gusty winds are possible with any of the
showers and storms.

Will continue with the vicinity thunder wording in TAFs, as there is
some uncertainty with areal coverage and timing. Brief 2 mile
visibilities are possible in the showers/storms. Scattered to broken
cumulus clouds are expected as well into early evening, before
dissipating later this evening.

Another decent chance for showers and a few thunderstorms will occur
late Monday morning into the afternoon, as another trough of low
pressure moves through the region. Again, gusty winds are possible
in any showers and storms.

&&

.MARINE...

A Small Craft Advisory remains in effect for the nearshore waters of
Lake Michigan into early this evening. A tight pressure gradient and
good mixing near the shoreline will continue to allow for gusty west
winds to continue during this period. Frequent gusts to 30 knots are
expected near the shore, with the marine inversion limiting gusts
further out toward open water.

Scattered showers and a few thunderstorms are anticipated into early
this evening, moving southeast over the nearshore waters of Lake
Michigan. May see gusty winds with any showers or storms.

Another Small Craft Advisory will likely be needed for Monday late
morning into the early evening, as the pressure gradient remains
tight with good low level mixing once again near the shoreline.
This should result in frequent west wind gusts to 25 knots or so.

&&

.MKX Watches/Warnings/Advisories...
WI...None.
LM...SMALL CRAFT ADVISORY until 8 PM CDT this evening for LMZ643>646.

&&

TONIGHT/Monday AND AVIATION/MARINE...Wood
Monday NIGHT THROUGH Sunday...Gehring
Hazardous weather outlook, Jun 5, 2:41 PM CST, 2 hours 40 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
341 PM CDT SUN JUN 5 2016

WIZ046-047-051-052-056>060-062>072-062045-
MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE-
WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE-
LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA-
341 PM CDT SUN JUN 5 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL
WISCONSIN...SOUTH CENTRAL WISCONSIN AND SOUTHEAST WISCONSIN.

.DAY ONE...TONIGHT

SCATTERED SHOWERS AND ISOLATED THUNDERSTORMS ARE EXPECTED LATE
THIS AFTERNOON AND EARLY EVENING. THE SHOWERS AND STORMS WILL
LIKELY PRODUCE GUSTY WINDS...ESPECIALLY NORTH OF MADISON AND
MILWAUKEE. A MARGINAL RISK FOR SEVERE THUNDERSTORMS IS FORECAST
NORTH OF MADISON AND MILWAUKEE FOR THE GUSTY WIND POTENTIAL.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SUNDAY

A WARM FRONT BRINGING MOIST AND UNSTABLE AIR WILL BRING CHANCES
OF THUNDERSTORMS FOR THURSDAY NIGHT AND FRIDAY. SLIGHT
CHANCES OF THUNDERSTORMS WILL CONTINUE AT TIMES FOR THE WEEKEND AS
A COLD FRONT STALLS OVER SOUTHERN WISCONSIN.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED INTO EARLY NEXT WEEK.

LMZ643>646-062045-
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
341 PM CDT SUN JUN 5 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE MICHIGAN.

.DAY ONE...TONIGHT

A SMALL CRAFT ADVISORY IS IN EFFECT INTO EARLY THIS EVENING FOR
GUSTY WEST TO NORTHWEST WINDS.

SCATTERED SHOWERS AND ISOLATED THUNDERSTORMS ARE EXPECTED LATE
THIS AFTERNOON AND EARLY EVENING. THE SHOWERS AND STORMS WILL
LIKELY PRODUCE GUSTY WINDS...ESPECIALLY NORTH OF NORTH POINT
LIGHTHOUSE.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SUNDAY

BREEZY WEST WINDS WILL APPROACH SMALL CRAFT ADVISORY LEVELS AGAIN
ON MONDAY.

A WARM FRONT BRINGING MOIST AND UNSTABLE AIR WILL BRING CHANCES
OF THUNDERSTORMS FOR THURSDAY NIGHT AND FRIDAY. SLIGHT
CHANCES OF THUNDERSTORMS WILL CONTINUE AT TIMES FOR THE WEEKEND AS
A COLD FRONT STALLS OVER SOUTHERN WISCONSIN.

WWW.WEATHER.GOV/MKX

In the hours before

Special weather statement, Jun 5, 4:41 PM CST, 40 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
541 PM CDT SUN JUN 5 2016

WIZ047-051-052330-
FOND DU LAC-GREEN LAKE-
541 PM CDT SUN JUN 5 2016

...A STRONG THUNDERSTORM WILL AFFECT NORTHERN GREEN LAKE AND WESTERN
FOND DU LAC COUNTIES...

AT 540 PM CDT...A STRONG THUNDERSTORM WAS LOCATED NEAR PRINCETON...OR 7
MILES SOUTHWEST OF BERLIN...MOVING SOUTHEAST AT 40 MPH.

WINDS IN EXCESS OF 40 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THIS
STORM.

THIS STORM WILL BE NEAR...
  GREEN LAKE AROUND 550 PM CDT.
  RIPON AND MARKESAN AROUND 555 PM CDT.
  BRANDON AROUND 605 PM CDT.
  ROSENDALE AROUND 610 PM CDT.
  WAUPUN AROUND 615 PM CDT.

OTHER LOCATIONS IMPACTED BY THIS STORM INCLUDE ALTO...WEST ROSENDALE...
LAMARTINE...FAIRWATER AND LAGODA.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO
STATIONS AND AVAILABLE TELEVISION STATIONS FOR ADDITIONAL INFORMATION
AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 4393 8888 4390 8888 4390 8877 4378 8851
      4363 8866 4363 8884 4386 8920 4387 8920
      4388 8917 4390 8917 4398 8909 4398 8901
TIME...MOT...LOC 2240Z 305DEG 35KT 4390 8906

WOOD
Special weather statement, Jun 5, 4:45 PM CST, 36 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
545 PM CDT SUN JUN 5 2016

WIZ057-058-052330-
COLUMBIA-DODGE-
545 PM CDT SUN JUN 5 2016

...A STRONG THUNDERSTORM WILL AFFECT EAST CENTRAL COLUMBIA AND
WESTERN DODGE COUNTIES...

AT 544 PM CDT...A STRONG THUNDERSTORM WAS LOCATED OVER CAMBRIA...OR 13
MILES WEST OF BEAVER DAM...MOVING SOUTHEAST AT 35 MPH.

WINDS IN EXCESS OF 40 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THIS
STORM.

THIS STORM WILL BE NEAR...
  BEAVER DAM AROUND 605 PM CDT.
  JUNEAU AROUND 620 PM CDT.
  HUSTISFORD AROUND 630 PM CDT.

OTHER LOCATIONS IMPACTED BY THIS STORM INCLUDE LOWELL...RICHWOOD...
MINNESOTA JUNCTION...REESEVILLE...ASTICO...SOUTH BEAVER DAM...LEIPSIG...
CLYMAN...FRIESLAND AND FOX LAKE.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO
STATIONS AND AVAILABLE TELEVISION STATIONS FOR ADDITIONAL INFORMATION
AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 4353 8919 4362 8906 4341 8855 4320 8880
TIME...MOT...LOC 2244Z 307DEG 29KT 4353 8908

WOOD
Local storm report, Jun 5, 4:54 PM CST, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
554 PM CDT SUN JUN 05 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0546 PM     HAIL             GREEN LAKE              43.84N 88.96W
06/05/2016  M0.25 INCH       GREEN LAKE         WI   TRAINED SPOTTER

            MEASURED 45 MPH WIND AT FIRE DEPT. PEA SIZED HAIL.
            ROTATING WALL CLOUD OVER GREEN LAKE.

&&

BHAHN
Local storm report, Jun 5, 5:12 PM CST, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
612 PM CDT SUN JUN 5 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0513 PM     NON-TSTM WND GST 4 E OXFORD              43.79N 89.48W
06/05/2016  M48 MPH          MARQUETTE          WI   MESONET

            MESONET STATION 4 E OXFORD /PAKW3/.

&&

SPM
Special weather statement, Jun 5, 5:15 PM CST, 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
615 PM CDT SUN JUN 5 2016

WIZ051-052-060000-
SHEBOYGAN-FOND DU LAC-
615 PM CDT SUN JUN 5 2016

...A STRONG THUNDERSTORM WILL AFFECT SHEBOYGAN AND EASTERN FOND DU
LAC COUNTIES...

AT 615 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 8 MILES SOUTHWEST OF
ST ANNA...OR 11 MILES EAST OF FOND DU LAC...MOVING EAST AT 55 MPH.

WIND GUSTS UP TO 50 MPH ARE POSSIBLE WITH THIS STORM.

THIS STORM WILL BE NEAR...
  PLYMOUTH AND ELKHART LAKE AROUND 625 PM CDT.
  SHEBOYGAN FALLS AROUND 635 PM CDT.
  OOSTBURG...KOHLER AND CEDAR GROVE AROUND 640 PM CDT.

OTHER LOCATIONS IMPACTED BY THIS STORM INCLUDE HINGHAM...PEEBLES...
BYRON...PIPE...GLENBEULAH...MOUNT CALVARY...BATAVIA...GREENBUSH...HAVEN AND
ST. CLOUD.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO
STATIONS AND AVAILABLE TELEVISION STATIONS FOR ADDITIONAL INFORMATION
AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 4357 8779 4354 8780 4364 8849 4394 8833
      4394 8817 4389 8816 4389 8773 4381 8773
      4376 8770 4374 8771 4370 8771 4368 8770
TIME...MOT...LOC 2315Z 291DEG 49KT 4379 8822

WOOD
Local storm report, Jun 5, 5:17 PM CST, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
617 PM CDT SUN JUN 05 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0605 PM     TSTM WND GST     TAYCHEEDAH              43.81N 88.40W
06/05/2016  M49 MPH          FOND DU LAC        WI   CO-OP OBSERVER

            WIND GUST TO 49 MPH. NO WIND DAMAGE OBSERVED. SITE IS ST.
            PETER IN TOWN OF TAYCHEEDAH.

&&

BHAHN

The radar

The Milwaukee radar (KMKX), 57 km away, was scanning. The volume nearest the first event began at 23:21 UTC.

Open the radar archive at this moment

Event by event

16 thunderstorm wind. Local standard time, as filed.

Thunderstorm Wind, Columbia

When
June 5, 5:21 PM CST
Where
Columbia County, 0.85 mi NW of Columbus
Measured
61 kt (70 mph) estimated gust
Property damage
$15,000
Reported by
Public
Coordinates
43.340, -89.030

Several large trees and branches down in Columbus. Power lines down and one wooden power pole down due to large branches and trees landing on them.

Thunderstorm Wind, Dane

When
June 5, 5:25 PM CST
Where
Dane County, 0.6 mi SE of York Center
Measured
50 kt (58 mph) estimated gust
Property damage
$6,000
Reported by
Broadcast Media
Coordinates
43.224, -89.061

A tree fell on top of a farm house in York Center.

Thunderstorm Wind, Dodge

When
June 5, 5:25 PM CST to 5:30 PM CST
Where
Dodge County, 2.07 mi S of Hustisford
Measured
61 kt (70 mph) estimated gust
Property damage
$10,000
Reported by
Social Media
Coordinates
43.320, -88.600

Numerous large trees and branches down.

Thunderstorm Wind, Jefferson

When
June 5, 5:48 PM CST to 6:12 PM CST
Where
Jefferson County, 2.67 mi SSW of Johnson Creek to 2.18 mi ENE of Palmyra
Measured
56 kt (64 mph) estimated gust
Property damage
$20,000
Reported by
NWS Employee
Coordinates
43.048, -88.799

A swath of sporadic tree damage from just south of Johnson Creek to Helenville to Rome to near Palmyra. Power lines downed by branches and trees falling on them.

Thunderstorm Wind, Jefferson

When
June 5, 5:50 PM CST to 5:55 PM CST
Where
Jefferson County, 0.86 mi SE of Concord
Measured
61 kt (70 mph) estimated gust
Property damage
$10,000
Reported by
Social Media
Coordinates
43.060, -88.590

Numerous large trees and branches down in the Concord area.

Thunderstorm Wind, Waukesha

When
June 5, 6:00 PM CST
Where
Waukesha County, 2.1 mi WSW of Waukesha Co Arpt
Measured
61 kt (70 mph) estimated gust
Property damage
$5,000
Reported by
NWS Employee
Coordinates
43.032, -88.270

Two trees one foot in diameter down along Northview Road.

Thunderstorm Wind, Waukesha

When
June 5, 6:02 PM CST
Where
Waukesha County, 1.1 mi NNW of North Prairie
Measured
64 kt (74 mph) estimated gust
Property damage
$10,000
Reported by
Public
Coordinates
42.945, -88.405

Eight wooden power poles blown over.

Thunderstorm Wind, Waukesha

When
June 5, 6:02 PM CST
Where
Waukesha County, 2.23 mi S of Dousman
Measured
57 kt (66 mph) estimated gust
Property damage
$2,000
Reported by
NWS Employee
Coordinates
42.988, -88.466

A large tree was uprooted in Ottawa Town Park and a large branch snapped on a second large tree.

Thunderstorm Wind, Waukesha

When
June 5, 6:02 PM CST
Where
Waukesha County, 1.71 mi SW of Utica
Measured
61 kt (70 mph) estimated gust
Property damage
$5,000
Reported by
NWS Employee
Coordinates
43.000, -88.500

A large section of a hardwood tree snapped at the trunk. Smaller trees uprooted in nearby field.

Thunderstorm Wind, Waukesha

When
June 5, 6:08 PM CST to 6:13 PM CST
Where
Waukesha County, 0.88 mi ESE of New Berlin
Measured
61 kt (70 mph) estimated gust
Property damage
$10,000
Reported by
Public
Coordinates
42.977, -88.103

Numerous trees and branches down. One power pole damaged by tree landing on it.

Thunderstorm Wind, Waukesha

When
June 5, 6:09 PM CST to 6:14 PM CST
Where
Waukesha County, 2.17 mi SSE of North Prairie
Measured
56 kt (64 mph) estimated gust
Property damage
$10,000
Reported by
Public
Coordinates
42.901, -88.383

Six to eight trees down blocking roads along and north of Sugden Road.

Thunderstorm Wind, Waukesha

When
June 5, 6:11 PM CST to 6:16 PM CST
Where
Waukesha County, 2.19 mi SSW of Jericho
Measured
61 kt (70 mph) estimated gust
Property damage
$6,000
Reported by
COOP Observer
Coordinates
42.850, -88.434

Two foot diameter trees blown over on observers property overlooking Eagle Spring Lake. Two occupied canoes on Eagle Spring Lake were overturned. Four canoeists were rescued by citizens.

Thunderstorm Wind, Racine

When
June 5, 6:25 PM CST to 6:30 PM CST
Where
Racine County, 1.53 mi W of Caddy Vista
Measured
56 kt (64 mph) estimated gust
Property damage
$10,000
Reported by
Public
Coordinates
42.833, -87.950

A car was flipped near 7 mile Road during high winds and heavy rain. Trees and branches were down in the area.

Thunderstorm Wind, Racine

When
June 5, 6:37 PM CST to 6:40 PM CST
Where
Racine County, 2.33 mi E of Franksville to 0.82 mi SE of Racine Batten Airport
Measured
50 kt (58 mph) estimated gust
Property damage
$10,000
Reported by
Public
Coordinates
42.756, -87.875

Sporadic trees and branches down.

Thunderstorm Wind, Racine

When
June 5, 6:38 PM CST to 6:42 PM CST
Where
Racine County, 0.96 mi NNW of Elmwood Park to 1.02 mi SW of Downtown Racine
Measured
50 kt (58 mph) estimated gust
Property damage
$7,000
Reported by
Public
Coordinates
42.713, -87.836

Sporadic trees and branches down. Power lines down as well.

Thunderstorm Wind, Milwaukee

When
June 5, 7:20 PM CST
Where
Milwaukee County, 0.86 mi SW of South Milwaukee
Measured
50 kt (58 mph) estimated gust
Property damage
$1,000
Reported by
Trained Spotter
Coordinates
42.910, -87.860

A rotted 2-3 foot diameter tree snapped at its base.

What these are

Thunderstorm Wind
Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in Wisconsin in 2016Every state in 2016This day in weather historyWarnings in Wisconsin, June 2016

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 646775, 646764, 646766, 646769, 646774, 646791, 646798, 646799, 646801, 646809, 646812, 646820, 647078, 646843, 647076, 646830.